# SDR CALA9801917

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652130174
- Condition: Bent
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT INBOARD FOREFLAP BENT AT O/B TRAILING EDGE.  THE FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-51-1.
